標題: Holder continuity for two-phase flows in porous media
作者: Yeh, Li-Ming
應用數學系
Department of Applied Mathematics
關鍵字: two-phase flow;global pressure;alternative argument
公開日期: 25-七月-2006
摘要: This work is to prove the Holder continuity of the solutions of the degenerate differential equations describing two-phase, incompressible, immiscible flows in porous media. The differential equations allow degeneracy at two end points and the assumption on mild degeneracy is not required in this study. The regularity result is proved by an alternative argument. Uniqueness of the weak solutions of the differential equations is a direct consequence from this Holder continuity. Copyright (C) 2006 John Wiley & Sons, Ltd.
URI: http://dx.doi.org/10.1002/mma.724
http://hdl.handle.net/11536/12013
ISSN: 0170-4214
DOI: 10.1002/mma.724
期刊: MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Volume: 29
Issue: 11
起始頁: 1261
結束頁: 1289
顯示於類別:期刊論文


文件中的檔案:

  1. 000239357500003.pdf